MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT MED 15MM; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT MED 15MM; LCS COMPLETE : KNEE TIBIAL INSERT
Catalog Number 129405315
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a hair in the sterile implant box.There was no patient involvement or surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: customer complaint about a hair in the sterile implant box.The product was returned to j&j medtech orthopaedics for evaluation.The complaint unit was forwarded to the manufacturing site j&j medtech orthopaedics raynham.Visual inspection of the returned device found a hair under the shrink wrap on the outside of the carton package of the lcs comp rp insert med 15mm.It is worth mentioning that the hair was not found inside the sterile inner pouch or outer blister.The observed condition of the device has been addressed through the j&j medtech orthopedic quality management system.Based on the manufacturing investigation, it has been determined that the complaint is considered an isolated incident.The defect found in this complaint is a cosmetic defect that does not impact the safety, fit, and functionality of the device.Man is the assignable cause for this nonconformance specifically application error.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the lcs comp rp insert med 15mm would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through j&j medtech orthopaedics quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot:1) quantity manufactured: 12.2) date of manufacture: 2/25/2025.3) any anomalies or deviations identified in dhr: none.4) expiry date: 1/31/2030.5) ifu reference: (b)(4).Device history review: a manufacturing record evaluation was performed for the finished device product code: 129405315 lot number: m84u60, and no non-conformances or manufacturing irregularities were identified.H11 additional narrative: corrected: h3.

Brand Name
LCS COMP RP INSERT MED 15MM
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21872491
Report Number1818910-2025-05817
Device Sequence Number20763168
Product Code NJL
UDI-Device Identifier10603295021964
UDI-Public(01)10603295021964(17)300131(10)M84U60
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129405315
Device Lot NumberM84U60
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer04/22/2025
06/09/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date04/23/2025
06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown